# SDR SWAA2024081417190

- Difficulty date: July 26, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY SHIELD BS 767+11 TO BS 767+16 RBL 22 WL 156<[01] EVALUATED CORROSION ON SHIELD BS 767+11 TO BS 767+16 RBL 22 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.;[03] COMPLETE;[04] CORROSION EVALUATION ON THE ACB FWD SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS GIVEN IN SRM; REPLACEMENT REQUIRED PER SRM 51-10-02-0G-0. REMOVED DAMAGED SHIELD AND LOCATED; DRILLED AND REPLACED REPLACEMENT SHIELD PER DWG 146A0081; AND SRM 51-40-05 AND SRM 51-40-02-0G-0. ALL WORK COMPLETE ON TTG8Q00UU85Z.;[05] VERIFIED CORRECTIVE ACTION 4
